# SDR Z5FA080306N564CS1

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,029 hours, 4,369 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: GPP125073GPP1250
- Part serial: 04264750427622
- Condition: Intermittent
- Location: Anti Skid
- Part time: 6,029 hours, 4,369 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE LOW BRAKE PRESSURE AND ANTI-SKID INOP LIGHTS ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DIVERTED. LANDING WAS UNEVENTFUL USING THE EMERGENCY BRAKES.   MX R & R THE ANTI SKID BRAKE PRESSURE SWITCH AND THE ANTI SKID LOW PRESSURE SWITCH.  SYSTEM WAS BLED AND GEAR SWING PERFORMED, OPS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.  CREW TO COMPLY.
